# SDR VNAA0508029

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 3,531 hours, 3,526 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2373
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 3,531 hours, 3,526 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE REMOVED & REPLACED THE RT FLAP BRAKE AND POSITION SENSOR UNIT IAW CRJ200 AMM 27-51-10-400-801.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
